# SDR CALA2024020500337

- Difficulty date: February 3, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 67,940 hours, 30,076 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 801780388013
- Part serial: 2539841605
- Condition: Faulty
- Location: Mlg
- Part time: 17,167 hours, 8,794 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HOT BRAKES ECAM AFTER DEPARTURE. LGCIU1 FAULTECAM AND REVERSER 1 INOPECAM. REMOVED AND REPLACED SWITCH LANDIND GEAR CONTROL LEVER. OPS CHK. GOOD. REF AMM 32-31-11-000/400-001-A. PARTS USED: 1681089,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1681089 SN OFF 2624 IPC REFERENCE # 32-31-08-01A UNIT, CONTROL I OFF 31-3231-9-0002 1605 ON 31-3231-9-0002 1959 UNIT, CONTROL I OFF 31-3231-9-0002 1605 ON 0000 REPLACED LGCIU1, REF AMM 32-31-71. INSTALL TEST AND BITE TEST O.K. NO MSGS. ALL RELATED CB CONFIRMED CLOSED. PARTS USED: 31-3231-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1770643 SN OFF 1605.
